English English | | | | | | |
  -
.     .     (   ), ,    ,   .     (   )

:    . : , 2008. 1. . 164-168. ISSN 1993-5552.
: -
| | |

.

-

 . .
, .


PDF. PDF- .

 

:
  1. . . / . ., ..-: , 1964.
  2. . . / . ., . ., . . - .: , 1967.
  3. Popova . . On the Approximate Solution of Synoptic Flow Equation with Discontinuous Boundary Conditions / Popova T. M., Vikhtenko E. M., Zarubin A. G. Journal of Harbin Institute of Technology (New Series). - Vol. 7. - Sup., 2000. - Pp. 131-133.

| | |

2006-2017

, : krav.ru